Hi. I have a rare autoimmune disease, called Susacs Syndrome for the past 8 years. It has effected mostly my eyesight and some hearing, and I do suffer from migraines. The medication I have been taking is prednisone, IVIG, and I recently had 2 infusions of rituxin.
Lately I've had consistent tingling/numbness in my pinkie and part of my hand, and I have had numbness on and off in my foot for the past eight years as well. All of the numbness is on my left side of my body, and when I get migraines they are usually at my left temple. In 1996 I fell and dislocated my left shoulder with a slight fracture as well. My Father passed away from diabetes complications, so I always get blood work done and I do not have diabetes. I just had an EMG last week and the neurologist seems to think that the numbness isn't related to Susacs since the numbness is in the peripherals of my body.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?